# SDR SWIA2020090952323

- Difficulty date: July 31, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 41,629 hours, 26,414 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 601R350605
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERIOR FACE BY HANDLE HAS SMALL GOUGES.  C-CHECK RO 9/5/2020.  REPLACED AFT CARGO DOOR OUTER HANDLE HOUSING, REF DRAWING AND CRJ-700 SRM.  COMPLIED WITH  TASKCARD.  PRESSURIZATION LEAK CHECK GOOD.
